# SDR DALA2016082206139

- Difficulty date: August 20, 2016
- Submitted: August 22, 2016
- Operation: Air carrier
- Aircraft: N991DL
- Make and model: Doug MD-88
- Aircraft serial: 53343
- Aircraft time: 64,204 hours, 46,211 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHTS OUT AT ROWS 23, 24, AND 25.  REPLACED BATTERIES IN POWER SUPPLY UNIT AT ROW 24E, SN-29942.  REF AMM 33-53-00-401.  OPS CHECK OK.
